# SDR AALA201712049012

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 45,824 hours, 29,442 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLASHLIGHT AT F/A FORWARD POSITION NOT CHARGING. REPLACED FLASHLIGHT.
